MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00117-026-01565-y

Медицинская библиотека · Radiologie (Heidelberg, Germany) · 2026

[Drug-induced hypersensitivity reactions : Pulmonary manifestations and radiological characteristics].

Roos Justus E, Ebner Lukas

Аннотация на английскомСтатьяОбзорПеревод в очереди

Аннотация

Drug-induced hypersensitivity reactions (DIHR) represent a broad spectrum of immune-mediated disorders that occur after exposure to medications and can affect various organ systems. The most important entities include drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome, Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN, Lyell's syndrome), serum sickness, drug-induced eosinophilic pneumonias, and hypersensitivity pneumonitis. Pulmonary manifestations are common and can have a decisive impact on the clinical course. This review article explains the immunological foundations, pathogenesis, and etiology of drug-induced hyperreactivity disorders, describes their clinical relevance, and presents the typical thoracic manifestations and imaging patterns in chest computed tomography (CT). The focus is on the importance of radiological diagnostics for the early detection and differentiation of these potentially life-threatening conditions.

Для цитирования: Roos Justus E, Ebner Lukas. [Drug-induced hypersensitivity reactions : Pulmonary manifestations and radiological characteristics].. Radiologie (Heidelberg, Germany). 2026. DOI: 10.1007/s00117-026-01565-y.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.